Sur le problème de Riemann-Hilbert
Compositio Mathematica, Volume 8  (1951), p. 185-204
@article{CM_1951__8__185_0,
     author = {Garnier, Ren\'e},
     title = {Sur le probl\`eme de Riemann-Hilbert},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {8},
     year = {1951},
     pages = {185-204},
     zbl = {0043.29304},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1951__8__185_0}
}
Garnier, René. Sur le problème de Riemann-Hilbert. Compositio Mathematica, Volume 8 (1951) , pp. 185-204. http://www.numdam.org/item/CM_1951__8__185_0/